# SDR FDEA201112085211

- Difficulty date: December 8, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 47,826 hours, 20,105 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Nr 2 A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

NR 2 PACK FLOW BECAME UNSTABLE IN CRUISE, LOW FLOW ADVISORY, INLET TEMPS VARYING WILDLY.  NR 1 PACK LOW FLOW INDICATION AFTER SEVEAL HOURS OF NORMAL USE. FAINTLY ODD PACK ODOR ACOMPANIED PACK ADVISORY INLET TEMPS NR 1-20C,  NR 2-60C.     NR 1 PACK VALVE DISAGREE/CLOSED AFTER START.  AFTER SEVERAL MINUTES AND SEVERAL RESETS, PACK VALVE OPENED, OK.  REPLACED NR 2 PACK COALESCER BAG. RAN PACK WITH ENGINE AIR PACK OPS CHECKED OK IAW AMM 21-51-16-03 & AMM 21-11-11-04.
